# SDR ASOA201200150

- Difficulty date: January 13, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N683BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7692
- Aircraft time: 18,471 hours, 17,310 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 559 BULKHEAD WEB HAS 2 CRACK INDICATIONS NOTED RT SIDE WL 59.10 INBD OF RBL 18.0, APPROX .3" IN LENGTH AND WL 54.10 OTBD OF RBL 9.0 APPROX .3" IN LENGTH BOTH 80 PERCENT FSH AND FOUND LEFT CAP ANGLE HAS A CRACK INDICATION NOTED AT LBL 18.0 APPROX .2" IN LENGTH FAILED NDT INSPECTION.  REPAIRED IAW REO 601R-53-41-260 AND REO 601R-53-41-260, REV E.
